American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11N36) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Christian Elsholtz and Adam J. Harper. Additive decompositions of sets with restricted prime factors. Trans. Amer. Math. Soc. 367 (2015) 7403-7427.
Abstract, references, and article information   
View Article: PDF

[2] M. Ram Murty and Kathleen L. Petersen. A Bombieri-Vinogradov theorem for all number fields. Trans. Amer. Math. Soc. 365 (2013) 4987-5032.
Abstract, references, and article information   
View Article: PDF

[3] D. A. Goldston, S. W. Graham, J. Pintz and C. Y. Yildirim. Small gaps between primes or almost primes. Trans. Amer. Math. Soc. 361 (2009) 5285-5330. MR 2515812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Emre Alkan, Kevin Ford and Alexandru Zaharescu. Diophantine approximation with arithmetic functions, I. Trans. Amer. Math. Soc. 361 (2009) 2263-2275. MR 2471917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] G. Tenenbaum and M. Tucsnak. Fast and strongly localized observation for the Schrödinger equation. Trans. Amer. Math. Soc. 361 (2009) 951-977. MR 2452830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] G. Harman, A. Kumchev and P. A. Lewis. The distribution of prime ideals of imaginary quadratic fields. Trans. Amer. Math. Soc. 356 (2004) 599-620. MR 2022713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alina Carmen Cojocaru. Cyclicity of CM elliptic curves modulo $p$. Trans. Amer. Math. Soc. 355 (2003) 2651-2662. MR 1975393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Christian Elsholtz. Sums of $k$ unit fractions. Trans. Amer. Math. Soc. 353 (2001) 3209-3227. MR 1828604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia